# SDR AALA202301139793

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 17,190 hours, 6,731 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHTING INOPERATIVE AT SEAT ROWS 32, 33, 34. MAINTENANCE FOUND  BROKEN WIRE UNDER SEAT 33A, REPAIRED BROKEN WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
